# SDR SWAA2016072254102

- Difficulty date: July 6, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 42,448 hours, 24,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER DOOR CUTOUT AREA THRESHOLD WEB CORRODED BETWEEN BS 787 TO BS 847.  R & R WEB IAW SRM AND DWG.
